Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red bumps on bottom with white heads, taking neosporin and cortizone and triamcinolone Cream. Yeast or staph?

My daughter will be two next week. About two months ago she started to get small red bumps on her bottom that progressed to big hard red bumps with whiteheads. We have been to the doc twice for this and was told to use Neosporin and Cortizone. And some Triamcinolone Cream that was prescribed for another condition once a day. It seems to get better but then here they come again. She hasnt changed soaps or diapers or lotions. Could this be some kind of yeast or staph?
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi red bumps on the bottom with whiote heads cured by steriod and rec urs again indicates it is a fungal should be treated with atarax 25 mg at night,terbinafine 250 mg at morning for 15 days and terbinafine ointment twice daily.use of absorb dusting powder to control sweating and inturn prevent recurrences
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor